Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have pain above belly button and bloating. On depression medication. What to do?

Hi I am 40 year old female. I am suffering from acute stomach ache for last few hours. Pain s above belly button. Stomach is bloated. I have taken two antacid tablets which helped marginally. It s middle of the night here and I don t know what to do! Can I take drotin m tablet or pan d. I have both these at home. I suffer from depression and ake vertab, chlonotril and serta and want to be careful about taking any medicine. Pls help s an emergency
Asked On : Mon, 18 Mar 2013
Answers:  1 Views:  107
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response

welcome to health care magic

Don't worry and relax. You can take drotin or pantoprazole tablets while continuing other medications as described. I advise you to meet a general physician as soon as possible to get some investigations and detailed evaluation.

Wish you good health
Dr. Gourav Monga
Consultant Psychiatrist
Answered: Mon, 18 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor